Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 35, NWS Philadelphia/Mount Holly

June 13, 2014Hunterdon County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 13, 2014, 6:24 PM EDT for Hunterdon County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 6:24 PM EDT (22:24 UTC)
Expired
Jun 13, 2014, 10:15 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Hunterdon County, NJ

The radar

The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WGUS41 KPHI 132224
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT FRI JUN 13 2014

NJC019-140215-
/O.NEW.KPHI.FA.W.0035.140613T2224Z-140614T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
624 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 1015 PM EDT

* AT 620 PM EDT RUNOFF FROM THIS AFTERNOONS HEAVY SHOWERS AND
  THUNDERSTORMS IS FORCING THE SPRUCE RUN AT GLEN GARDNER TOWARD
  FLOOD STAGE. IT SHOULD BRIEFLY EXCEED FLOOD STAGE THIS EVENING
  BEFORE RECEDING.  OTHER SMALL STREAMS IN NORTHERN HUNTERDON COUNTY 
  MAY RISE TO BANKFULL THIS EVENING. 

* THERE MAY BE ANOTHER BATCH OF HEAVY SHOWERS AFTER 9 PM THIS
  EVENING THAT COULD IMPACT SMALL STREAMS IN THIS AREA. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

LAT...LON 4059 7472 4050 7481 4063 7512 4071 7498
      4078 7489 4068 7472 4060 7472

$$
DRAG
1 follow-up statement
046 
WGUS81 KPHI 132344
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT FRI JUN 13 2014

NJC019-132354-
/O.CAN.KPHI.FA.W.0035.000000T0000Z-140614T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
744 PM EDT FRI JUN 13 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HUNTERDON
COUNTY...

THE HEAVY RAIN HAS MOVED OUT OF THE AREA. WATER LEVELS ON CREEKS AND 
STREAMS ARE RECEDING. THE FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 4059 7472 4050 7481 4063 7512 4071 7498
      4078 7489 4068 7472 4060 7472

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 13, 3:58 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 13, 3:58 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT FRI JUN 13 2014

.SYNOPSIS...
A COLD FRONT WILL TRACK ACROSS OUR REGION TONIGHT, FOLLOWED BY HIGH
PRESSURE BUILDING INTO THE MID ATLANTIC STATES SATURDAY. THIS HIGH
PRESSURE WILL MOVE OFFSHORE LATE SUNDAY NIGHT INTO MONDAY, ALLOWING
A WARM FRONT TO LIFT NORTH OF THE AREA MONDAY. A SLOW MOVING COLD
FRONT IS THEN FORECAST TO MOVE ACROSS THE GREAT LAKES TO NORTHEAST
STATES MONDAY NIGHT INTO TUESDAY, WITH ANOTHER FRONTAL BOUNDARY
NEARING THE REGION INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
FFA CONTINUES THOUGH THE WORST MAY BE OVER NOW WEST OF THE PRIMARY
BAND NEARING I95 AT 345 PM.

SO THIS ONE BAND OF TSTMS NOW CROSSES NJ. IT MAY INTENSIFY AGAIN
BETWEEN NOW AND 5 PM.

OTHER STORMS TRYING TO DEVELOP VICINITY KSEG.

TONIGHT...ANOTHER LEFTOVER BAND OF SHOWERS AND TSTMS IN W PA WILL
CROSS THE AREA TONIGHT IN DIMINISHING MODE BUT WITH A LITTLE MORE
SPEED SHEAR. THOSE STORMS SHOULD BE ON THE WANE AFTER 03Z AND
MOSTLY OFF THE COAST AROUND 08Z.

PATCHY FOG POSSIBLE LATE AS IT CLEARS AND MIXING DOES NOT OCCUR
IMMEDIATELY BEHIND THE COLD FRONT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
AFTER ANY FOG/STRATUS BURNS OFF AROUND 12Z...A SUNNY START
SHIFTS TO CONSIDERABLE AFTERNOON SC WITH DAYTIME HEATING AND
CONSIDERABLE COOLING ALOFT AT 850 MB. NW WIND GUST 15-20 MPH.
REFRESHING!

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE SPREADING ACROSS THE REGION THROUGH SATURDAY NIGHT AND
SUNDAY WILL ALLOW FOR PLEASANT CONDITIONS THROUGH THE REMAINDER OF
THE WEEKEND, BUT RETURNING HUMIDITY AND UNSETTLED WEATHER IS
ANTICIPATED FOR NEXT WEEK. INTO SATURDAY NIGHT, HIGH PRESSURE WILL
ALLOW FOR MAINLY CLEAR SKIES, AND WITH A DRY AIRMASS IN PLACE,
TEMPERATURES ARE EXPECTED TO FALL OFF INTO THE 50S ACROSS THE
REGION, WITH PERHAPS SOME UPPER 40S INTO THE SOUTHERN POCONOS.
SUNDAY LOOKS TO BE ANOTHER PLEASANT MID-JUNE DAY WITH HIGH PRESSURE
STRETCHING ACROSS THE REGION ALLOWING FOR MORE SUNSHINE AND
COMFORTABLE HUMIDITY LEVELS.

INTO LATE SUNDAY NIGHT AND MONDAY, HIGH PRESSURE IS FORECAST TO BE
EDGING EAST AND OFFSHORE, ALLOWING A WARM FRONT TO LIFT NORTH OF THE
REGION THROUGH MONDAY. THIS PATTERN WILL ALLOW FOR MORE MOISTURE
ADVECTION INTO OUR AREA THROUGH MIDWEEK, WITH A SOUTH TO SOUTHWEST
FLOW SETTING UP. ALSO FOR THE MIDWEEK PERIOD, A SLOW MOVING COLD
FRONT IS PROGGED TO APPROACH OUR REGION FROM THE WEST, PASSING
ACROSS THE GREAT LAKES AND INTO THE NORTHEAST STATES THROUGH
TUESDAY. THEREAFTER, ANOTHER FRONTAL BOUNDARY WILL BE NEARING THE
REGION INTO WEDNESDAY. ALSO THROUGH THIS PERIOD, THERE LOOKS TO BE
SHORTWAVE ENERGY ALOFT PASSING OVERHEAD, SUPPORTING THE CHANCES FOR
SOME SCATTERED SHOWER/TSTORM ACTIVITY EACH DAY. WHILE IT WILL NOT BE
A COMPLETE WASHOUT THROUGH THIS TIMEFRAME, WE HAVE KEPT MOSTLY
SLIGHT CHANCE TO LOW CHANCE POPS IN PLACE. INTO THURSDAY AND FRIDAY,
HIGH PRESSURE MAY BEGIN TO EDGE SOUTHWARD FROM CANADA, PROVIDING A
POSSIBLE DRYING TREND. THE GFS AND ECMWF DIFFER WITH THE TIMING AND
PLACEMENT OF THIS HIGH PRESSURE TO OUR NORTH, AND WE MOSTLY WENT
WITH WPC GUIDANCE THROUGH THIS TIMEFRAME, KEEPING SOME SLIGHT CHANCE
TO LOW CHANCE POPS INTO THE DAYTIME THURSDAY.

ANOTHER NOTICEABLE TREND FOR THE EARLY TO MIDDLE OF NEXT WEEK WILL
BE ABOVE AVERAGE TEMPERATURES INTO THE UPPER 80S FOR MUCH OF THE
REGION, ESPECIALLY FOR TUESDAY AND WEDNESDAY, WITH INCREASING
HUMIDITY AS FORECAST DEWPOINTS CLIMB BACK INTO THE UPPER 60S. WE
WILL CONTINUE TO MONITOR THIS PERIOD, AS WE MAY ACHIEVE OUR FIRST 90
DEGREE READINGS ACROSS THE REGION, WITH SOME LOW 90S EXPECTED INTO
THE DELMARVA REGION.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER THIS AFTERNOON...MAINLY CIGS 2500 TO 4500 FT WITH WIND
S OR SW AND GUSTING LESS THAN 15 KT. SLOW MOVING SHOWERS AND TSTMS
NEAR I95 PROCEED TO THE COAST BY 22Z. TSTMS MAY PRODUCE A W TO SW
WIND G NEAR 40 KT.

TONIGHT...THE REMAINS OF THIS AFTERNOONS W PA SHOWERS AND TSTORMS
MOVE EWD THRU THE AREA DURING THE EARLY NIGHT AND END BY 08Z
SATURDAY. VFR CIGS EXCEPT IFR CONDS IN SHOWERS AND TSTMS WITH A
RISK OF A NW GUST TO 35 KT THIS EVENING.

PATCHY IFR STRATUS AND FOG MAY FORM LATE .. AFTER THE SHOWERS END.

LIGHT WIND TURN NW LATE.

SATURDAY...AFTER ANY MORNING IFR ST/FOG AT 12Z BURNS OFF...VFR SCT-BKN
AOA 4000 THRU THE DAY AND A NW WIND GUST 20 KT.

OUTLOOK...
SATURDAY NIGHT THROUGH MONDAY...VFR CONDITIONS ARE EXPECTED.

MONDAY NIGHT THROUGH WEDNESDAY...CONTINUED MAINLY VFR. SOME
SCATTERED SHWRS/TSTORMS ARE POSSIBLE, WITH BRIEF PERIODS OF SUB-VFR.

&&

.MARINE...
ISSUED SCA TO COVER MARGINAL 5 FT SEAS IN THE ATLC WATERS AS SEEN AT
44009 AND BLEND WITH OKX FOR TONIGHT. POSSIBLE SMW TSTM WESTERLY WIND
GUST 35 KT THIS EVENING. NO HEADLINE NEEDED DELAWARE BAY. SOME PATCHY
FOG APPEARS EVIDENT ALONG THE COAST BUT COVERED BY THE VSBY WITH THE
SHOWERS.

SATURDAY...WE MAY NEED AN SCA FOR NW WIND GUSTING NEAR 25 KT
BUT NONE ISSUED ATTM.

OUTLOOK...
SATURDAY NIGHT THROUGH MONDAY...SUB-ADVISORY CONDITIONS AS HIGH
PRESSURE BUILDS ACROSS THE REGION AND AREA WATERS.

MONDAY NIGHT THROUGH WEDNESDAY...CONTINUED SUB-ADVISORY CONDITIONS.
ISOLATED TO SCATTERED SHWRS/TSTORMS ARE POSSIBLE.

&&

.HYDROLOGY...
FFA ISSUED.

STORMS ARE BIGGER THIS AFTERNOON AND PRODUCING ABOUT 1 INCH OF
RAIN IN 30-40 MINUTES. THE 1 HR FLASH FLOOD GUIDANCE WAS LOWERED
LAST NIGHT BY ALMOST AN INCH FOR PORTIONS OF E PA AND FAR NW NJ
WHERE .5 TO 2.5 INCHES OF RAIN OCCURRED LAST NIGHT AND THIS MORNING.

PWAT IS ROUGHLY 1.6 TO 1.7 THIS EVENING THEN SLOWLY DECREASES TO 1
INCH BY MORNING.

A HEALTHY BAND OF HEAVY SHOWERS AND TSTMS WITH GUSTY WEST SOUTHWEST
WINDS OF 35 TO 40 KT AND RAINFALL OF AN INCH IN 30 MINUTES IS
PROCEEDING EWD AND NEARING I-95 AT 350 PM. A COUPLE OF CELLS MIGHT
PRODUCE SMALL HAIL AND PROLIFIC LIGHTNING... BUT THIS WILL NOT BE
A BIG SEVERE DAY IN COMPARISON TO OTHER DAYS IN OUR AREA. PLS SEE
THE SPC ..SEE TEXT.. AND ANY SWO'S THAT MIGHT BE SENT THIS AFTN.

PORTIONS OF THE AREA NOT IN THE WATCH CAN PROBABLY HANDLE THESE
RAINFALL RATES EXCEPTING POOR DRAINAGE FLOODING.

&&

.TIDES/COASTAL FLOODING...
NO ADVISORY FOR THIS EVENINGS HIGH TIDE AT THIS TIME BUT WILL BE
REEVALUATED EARLY THIS EVENING.  MARGINAL AT WORST.

&&

.RIP CURRENTS...
THERE IS STILL A MODERATE RISK FOR RIP CURRENT DEVELOPMENT ALONG
THE NJ SHORE TODAY WITH 3 TO 4 FT WAVES AND A 7 SECOND PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ054-055-
     060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR NJZ001-007>010-
     012-015>019.
DE...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 AM EDT
     SATURDAY FOR ANZ450>455.

&&

SYNOPSIS...KLINE
NEAR TERM...DRAG  4P
SHORT TERM...DRAG 4P
LONG TERM...KLINE
AVIATION...DRAG/KLINE 4P
MARINE...DRAG/KLINE 4P
HYDROLOGY...4P
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jun 13, 3:46 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT FRI JUN 13 2014

DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-101>106-
142000-
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
346 PM EDT FRI JUN 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FEW THUNDERSTORMS MAY ALSO PRODUCE STRONG WINDS THROUGH LATE DAY
AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ013-020>023-027-142000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
346 PM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
LATE DAY AND THIS EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME
FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY
ALSO PRODUCE STRONG, GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-142000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
346 PM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
LATE DAY AND THIS EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME
FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY
ALSO PRODUCE STRONG, GUSTY WINDS.

THE THREAT FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY IS
MODERATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-142000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 PM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 13, 5:03 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
06/13/2014  M53 MPH          BERKS              PA   ASOS

0215 PM     FLASH FLOOD      READING                 40.33N  75.93W
06/13/2014                   BERKS              PA   PUBLIC

            MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
            READING AREA... INCLUDING ROUTE 12. SPRING STREET WAS
            CLOSED BETWEEN THE 600 AND 800 BLOCKS WITH THE UNDERPASS
            REPORTED TO BE SUBMERGED.

0253 PM     TSTM WND GST     S ALLENTOWN             40.59N  75.48W
06/13/2014  M54 MPH          LEHIGH             PA   TRAINED SPOTTER

0300 PM     FLASH FLOOD      NEW HANOVER             40.30N  75.58W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            THE INTERSECTION OF NORTH CHARLOTTE STREET AND KLEMON
            ROAD WERE REPORTED TO BE FLOODED.

0300 PM     FLASH FLOOD      UPPER POTTSGROVE TWP    40.28N  75.64W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            PINE FORD ROAD AT ROUTE 100 WAS REPORTED TO BE FLOODED.

0320 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
06/13/2014  M57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1400298 PHI1400299 PHI1400300 PHI1400302 PHI1400303
PHI1400301

MEOLA
Local storm report, Jun 13, 5:04 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
06/13/2014  M53 MPH          BERKS              PA   ASOS

0215 PM     FLASH FLOOD      READING                 40.33N  75.93W
06/13/2014                   BERKS              PA   PUBLIC

            MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
            READING AREA... INCLUDING ROUTE 12. SPRING STREET WAS
            CLOSED BETWEEN THE 600 AND 800 BLOCKS WITH THE UNDERPASS
            REPORTED TO BE SUBMERGED.

0253 PM     TSTM WND GST     S ALLENTOWN             40.59N  75.48W
06/13/2014  M54 MPH          LEHIGH             PA   TRAINED SPOTTER

0300 PM     FLASH FLOOD      NEW HANOVER             40.30N  75.58W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            THE INTERSECTION OF NORTH CHARLOTTE STREET AND KLEMON
            ROAD WERE REPORTED TO BE FLOODED.

0300 PM     FLASH FLOOD      UPPER POTTSGROVE TWP    40.28N  75.64W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            PINE FORD ROAD AT ROUTE 100 WAS REPORTED TO BE FLOODED.

0320 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
06/13/2014  M57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0400 PM     FLOOD            ALBURTIS                40.51N  75.60W
06/13/2014                   LEHIGH             PA   TRAINED SPOTTER

            WATER FROM MILL CREEK COVERING PART OF INDIAN CREEK RD.

&&

EVENT NUMBER PHI1400298 PHI1400299 PHI1400300 PHI1400302 PHI1400303
PHI1400301 PHI1400304

MEOLA
Special weather statement, Jun 13, 5:08 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT FRI JUN 13 2014

NJZ012-132145-
MIDDLESEX NJ-
508 PM EDT FRI JUN 13 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIDDLESEX COUNTY...

AT 507 PM EDT...A STRONG THUNDERSTORM WAS NEAR HIGHLAND PARK...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR EDISON AROUND 515 PM...AVENEL AROUND 530 PM
AND CARTERET AROUND 545 PM.

LAT...LON 4056 7421 4055 7424 4049 7426 4046 7425
      4039 7442 4047 7449 4050 7446 4055 7452
      4057 7453 4060 7447 4061 7435 4060 7429
      4061 7421

TFG
Local storm report, Jun 13, 5:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
06/13/2014  M53 MPH          BERKS              PA   ASOS

0215 PM     FLASH FLOOD      READING                 40.33N  75.93W
06/13/2014                   BERKS              PA   PUBLIC

            MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
            READING AREA... INCLUDING ROUTE 12. SPRING STREET WAS
            CLOSED BETWEEN THE 600 AND 800 BLOCKS WITH THE UNDERPASS
            REPORTED TO BE SUBMERGED.

0253 PM     TSTM WND GST     S ALLENTOWN             40.59N  75.48W
06/13/2014  M54 MPH          LEHIGH             PA   TRAINED SPOTTER

0300 PM     FLASH FLOOD      NEW HANOVER             40.30N  75.58W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            THE INTERSECTION OF NORTH CHARLOTTE STREET AND KLEMON
            ROAD WERE REPORTED TO BE FLOODED.

0300 PM     FLASH FLOOD      UPPER POTTSGROVE TWP    40.28N  75.64W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            PINE FORD ROAD AT ROUTE 100 WAS REPORTED TO BE FLOODED.

0320 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
06/13/2014  M57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0400 PM     FLOOD            ALBURTIS                40.51N  75.60W
06/13/2014                   LEHIGH             PA   TRAINED SPOTTER

            WATER FROM MILL CREEK COVERING PART OF INDIAN CREEK RD.

0435 PM     FLASH FLOOD      PHILLIPSBURG            40.69N  75.19W
06/13/2014                   WARREN             NJ   911 CALL CENTER

            ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION TSTM
            RELATED RAINS.

0435 PM     FLASH FLOOD      FRANKLIN TWP            40.71N  75.06W
06/13/2014                   WARREN             NJ   911 CALL CENTER

            ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION
            THUNDERSTORM RELATED RAINFALL.

0505 PM     FLASH FLOOD      DOVER                   39.16N  75.52W
06/13/2014                   KENT               DE   911 CALL CENTER

            LOOCKERMAN ROAD CLOSED AND RESCUE OF A PERSON STUCK IN
            HIGH WATER.

&&

EVENT NUMBER PHI1400298 PHI1400299 PHI1400300 PHI1400302 PHI1400303
PHI1400301 PHI1400304 PHI1400305 PHI1400306 PHI1400307

WD
Special weather statement, Jun 13, 5:36 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT FRI JUN 13 2014

NJZ012>014-132230-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
536 PM EDT FRI JUN 13 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MIDDLESEX AND
NORTHERN MONMOUTH COUNTIES...

AT 532 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HILLSIDE TO WOODBRIDGE TO ROBERTSVILLE. THE LINE IS BUILDING
TO THE SOUTH AND OVERALL MOVING EAST AT 20 MPH.

WIND GUSTS UP TO TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR SOUTH AMBOY AROUND 540 PM...UNION BEACH
AROUND 550 PM...PORT MONMOUTH AROUND 600 PM...TINTON FALLS AROUND 610
PM...WEST LONG BRANCH AROUND 620 PM AND SEA BRIGHT AROUND 630 PM.

LAT...LON 4027 7398 4028 7443 4061 7435 4060 7421
      4056 7421 4055 7424 4049 7426 4047 7425
      4047 7414 4043 7405 4043 7400 4047 7403
      4048 7402 4048 7401 4045 7396

TFG
Local storm report, Jun 13, 6:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
06/13/2014  M53 MPH          BERKS              PA   ASOS

0215 PM     FLASH FLOOD      READING                 40.33N  75.93W
06/13/2014                   BERKS              PA   PUBLIC

            MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
            READING AREA... INCLUDING ROUTE 12. SPRING STREET WAS
            CLOSED BETWEEN THE 600 AND 800 BLOCKS WITH THE UNDERPASS
            REPORTED TO BE SUBMERGED.

0253 PM     TSTM WND GST     S ALLENTOWN             40.59N  75.48W
06/13/2014  M54 MPH          LEHIGH             PA   TRAINED SPOTTER

0300 PM     FLASH FLOOD      NEW HANOVER             40.30N  75.58W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            THE INTERSECTION OF NORTH CHARLOTTE STREET AND KLEMON
            ROAD WERE REPORTED TO BE FLOODED.

0300 PM     FLASH FLOOD      UPPER POTTSGROVE TWP    40.28N  75.64W
06/13/2014                   MONTGOMERY         PA   911 CALL CENTER

            PINE FORD ROAD AT ROUTE 100 WAS REPORTED TO BE FLOODED.

0320 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
06/13/2014  M57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0400 PM     FLOOD            ALBURTIS                40.51N  75.60W
06/13/2014                   LEHIGH             PA   TRAINED SPOTTER

            WATER FROM MILL CREEK COVERING PART OF INDIAN CREEK RD.

0420 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
06/13/2014  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 50 TO 60 MPH.

0435 PM     FLASH FLOOD      PHILLIPSBURG            40.69N  75.19W
06/13/2014                   WARREN             NJ   911 CALL CENTER

            ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION TSTM
            RELATED RAINS.

0435 PM     FLASH FLOOD      FRANKLIN TWP            40.71N  75.06W
06/13/2014                   WARREN             NJ   911 CALL CENTER

            ROADS CLOSED DUE TO EXCESSIVE SHORT DURATION
            THUNDERSTORM RELATED RAINFALL.

0505 PM     FLASH FLOOD      DOVER                   39.16N  75.52W
06/13/2014                   KENT               DE   911 CALL CENTER

            LOOCKERMAN ROAD CLOSED AND RESCUE OF A PERSON STUCK IN
            HIGH WATER.

0541 PM     FLASH FLOOD      METUCHEN                40.54N  74.36W
06/13/2014                   MIDDLESEX          NJ   LAW ENFORCEMENT

            FLOODING OF UNDERPASSES ON MAIN ST AND ROUTE 27 DUE TO
            SHORT TERM EXCESSIVE RAIN FROM THUNDERSTORMS.

&&

EVENT NUMBER PHI1400298 PHI1400299 PHI1400300 PHI1400302 PHI1400303
PHI1400301 PHI1400304 PHI1400308 PHI1400305 PHI1400306 PHI1400307
PHI1400309

WD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:25 AM EDTSpecial Weather StatementPHIHunterdon65 min
Jun 13, 4:28 AM EDTSpecial Weather StatementPHIHunterdon, Sussex, Warren62 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren118 min
Jun 13, 11:54 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more11 hr
Jun 13, 2:00 PM EDTSpecial Marine WarningPHI90 min
Jun 13, 2:16 PM EDTSpecial Weather StatementPHIWarren119 min
Jun 13, 2:52 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jun 13, 3:14 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren2 hr
Jun 13, 3:16 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Hunterdon, Mercer, Salem, Somerset4 hr
Jun 13, 3:36 PM EDTSmall Craft Advisory for Hazardous SeasPHI6 hr
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more52 min
Jun 13, 3:46 PM EDTFlash Flood WarningPHIMorris, Somerset4 hr
Jun 13, 3:52 PM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Middlesex, Salem53 min
Jun 13, 4:06 PM EDTSpecial Marine WarningPHI54 min
Jun 13, 4:18 PM EDTFlash Flood WarningPHISussex, Warren4 hr
Jun 13, 4:27 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex63 min
Jun 13, 4:58 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden23 min
Jun 13, 5:04 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more4 hr
Jun 13, 5:08 PM EDTSpecial Weather StatementPHIMiddlesex37 min
Jun 13, 5:24 PM EDTFlash Flood WarningPHIMiddlesex4 hr
Jun 13, 5:36 PM EDTSpecial Weather StatementPHIMonmouth54 min
Jun 13, 6:26 PM EDTSpecial Weather StatementPHIMonmouth, Ocean94 min
Jun 13, 6:46 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more6 hr
Jun 13, 6:55 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean4 hr

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.